# SDR DALA2018040802365

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 15,436 hours, 5,667 cycles
- Engine: Cfmint CFM567B273B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE , NR 16 BLADE HAS A SMALL NICK ABOUT .5 INCH FROM THE TIP ON THE LEADING EDGE. FOUND NICK TO BE OUT OF LIMITS PER AMM 72-21. PERFORMED A BLENDING REPAIR PER AMM 72-21-02-300-801-F00. OK FOR SERVICE.
